Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 326, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2008, 5:06 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 5:06 AM CDT (10:06 UTC)
- Expired
- May 26, 2008, 5:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:25 AM CDT | HAIL 0.75 | Cleveland, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 261006
SVRTSA
OKC113-117-261045-
/O.NEW.KTSA.SV.W.0326.080526T1006Z-080526T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
506 AM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 545 AM CDT
* AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SKEDEE...MOVING EAST AT 31
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
BLACKBURN...HALLETT...CLEVELAND...OSAGE...HOMINY AND WESTPORT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3646 9703 3649 9631 3619 9630 3621 9683
3625 9683 3625 9691 3625 9692 3634 9693
3633 9699 3634 9703
TIME...MOT...LOC 1006Z 267DEG 27KT 3633 9670
$$2 follow-up statements
000
WWUS54 KTSA 261013
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT MON MAY 26 2008
OKC113-117-261045-
/O.CON.KTSA.SV.W.0326.000000T0000Z-080526T1045Z/
OSAGE OK-PAWNEE OK-
513 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR PAWNEE AND SOUTHERN OSAGE COUNTIES...
AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKEDEE TO 6 MILES WEST OF PAWNEE...MOVING EAST AT 29
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...BLACKBURN...MARAMEC...HOMINY...WESTPORT...CLEVELAND...
HALLTT...PAWNEE AND OSAGE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3646 9703 3649 9631 3619 9630 3621 9683
3625 9683 3625 9691 3625 9692 3634 9693
3633 9699 3634 9703
TIME...MOT...LOC 1013Z 269DEG 25KT 3632 9664 3631 9686
$$000
WWUS54 KTSA 261027
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT MON MAY 26 2008
OKC113-117-261045-
/O.CON.KTSA.SV.W.0326.000000T0000Z-080526T1045Z/
OSAGE OK-PAWNEE OK-
527 AM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR PAWNEE AND SOUTHERN OSAGE COUNTIES...
AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CLEVELAND...MOVING
EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OSAGE...HOMINY
AND WESTPORT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3646 9703 3649 9631 3619 9630 3621 9683
3625 9683 3625 9691 3625 9692 3634 9693
3633 9699 3634 9703
TIME...MOT...LOC 1027Z 276DEG 34KT 3630 9646
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:00 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 26, 3:00 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 300 AM CDT MON MAY 26 2008 .DISCUSSION... ONCE AGAIN...A LINE OF THUNDERSTORMS HAS MOVE INTO NORTHEAST OKLAHOMA EARLY THIS MORNING. ANTICIPATE A DECREASE IN ACTIVITY AS THE LINE MOVES INTO ARKANSAS DUE TO LESS FAVORABLE CONDITIONS. WILL LEAVE LOW CHANCE POPS IN FOR THIS MORNING...THOUGH MAY MAKE FINAL ADJUSTMENTS TO THE FIRST PERIOD AFTER A LAST LOOK AT RADAR. LEFT OVER OUTFLOW BOUNDARIES AND MCV FROM THIS CONVECTIVE COMPLEX COULD BRING ABOUT THUNDERSTORMS AGAIN THIS AFTERNOON...BUT EXPECT THIS TO OCCUR PRIMARILY NORTH AND EAST OF THE FORECAST AREA. UNSTABLE AND WEAKLY CAPPED ENVIRONMENT REMAINS OVER THE REGION...WITH SEVERE WEATHER ONCE AGAIN POSSIBLE WITH ANY STORMS THAT DO DEVELOP DURING THE HEAT OF THE DAY. DO NOT BELIEVE CONVECTIVE CLOUD DEBRIS WILL LAST FOR VERY LONG TODAY...SO SHOULD SEE A VERY WARM MEMORIAL DAY ACROSS THE AREA AND STAYED WITH THE WARMER MAV NUMBERS. COLD FRONT WILL SLOWLY MOVE FURTHER SOUTH THROUGH KANSAS TODAY. SURFACE LOW EXPECTED OVER THE OKLAHOMA PANHANDLE WITH A DRY LINE EXTENDING SOUTH INTO WEST TEXAS. THESE BOUNDARIES WILL BECOME CONVECTIVELY ACTIVE AGAIN THIS AFTERNOON AND WILL LIKELY DEVELOP INTO ANOTHER EASTWARD MOVING MCS DURING THE NIGHT AS THE LLJ INCREASES. WHILE ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WEST AND NORTH OF THE AREA...EXPECT A DECREASE IN SEVERE POTENTIAL AS THE MCS MOVES INTO THE FA OVERNIGHT. WITH THAT SAID...COULD STILL SEE A FEW STORMS REACHING THE FA CAPABLE OF PRODUCING LARGE HAIL AND STRONG WIND GUSTS. LEFT OVER OUTFLOW BOUNDARIES FROM THE MCS MAY PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AHEAD OF THE COLD FRONT DURING THE DAY TUESDAY. THE COLD FRONT WILL THEN PUSH SOUTH ACROSS THE FA TUESDAY AND TUESDAY NIGHT. WHILE MOST OF THE MEDIUM RANGE MODELS HAVE THE FRONT SOUTH OF THE AREA BY WEDNESDAY...00Z GFS IS A LITTLE SLOWER. WILL THEREFORE LEAVE IN SOME LOW POPS WEDNESDAY AND WEDNESDAY NIGHT FOR CONVECTION NEAR THE FRONT AND ANY POST FRONTAL PRECIP. SEVERE WEATHER CHANCES...MAINLY HAIL AND WIND...WILL CONTINUE ALONG THE COLD FRONT...WITH THE BEST CHANCES OCCURRING TUESDAY AFTERNOON DURING PEAK HEATING. MUCH COOLER AIR BEHIND THE FRONT AND CLOUDY SKIES WILL BRING TEMPERATURES BACK TO NEAR NORMAL FOR LATE MAY ON WED/WED NIGHT. SURFACE HIGH QUICKLY SHIFTS INTO THE MIDWEST...BRINGING RETURN FLOW INTO THE FA BY THURSDAY. UPPER HIGH PRESSURE AND INCREASING MID LEVEL TEMPERATURES SHOULD KEEP THE AREA DRY THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE THROUGH THE CENTRAL PLAINS AND MIDWEST DURING THE WEEKEND. NEARLY ZONAL UPPER FLOW WILL MAKE IT DIFFICULT FOR THE FRONT TO MAKE MUCH SOUTHERLY PROGRESS THROUGH OKLAHOMA AND ARKANSAS. 00Z GFS BRINGS THE FRONT JUST INTO THE NORTHERN PORTION OF THE FA...WHILE THE 00Z ECMWF/CANADIAN TAKE THE FRONT A LITTLE FURTHER SOUTH. WILL GO AHEAD AND LEAVE IN LOW CHANCE POPS FOR THE WEEKEND DUE TO THE UNCERTAINTY. UPPER RIDGING BUILDS BACK OVER THE SOUTHERN PLAINS EARLY NEXT WEEK. 12Z ECMWF MUCH STRONGER WITH THE HIGH AND THICKNESS VALUES COMPARED TO THE GFS...THOUGH NEW 00Z ECMWF LOOKS LESS AMPLIFIED AND A LITTLE MORE IN LINE WITH THE GFS. HAVE GONE NEAR OR A LITTLE WARMER THAN MEX GUIDANCE TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 71 88 62 / 20 30 50 60 FSM 92 72 88 68 / 20 30 50 60 MLC 92 74 88 66 / 10 30 50 60 BVO 92 68 84 61 / 20 40 50 50 FYV 88 68 83 64 / 20 30 60 60 BYV 89 69 81 63 / 20 40 70 60 MKO 91 70 84 64 / 10 30 50 60 MIO 91 69 82 59 / 30 60 70 50 F10 91 70 87 62 / 10 30 50 60 HHW 88 73 89 73 / 20 30 20 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....03
Hazardous weather outlook, May 25, 10:36 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1036 PM CDT SUN MAY 25 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1027 PM CDT SUN MAY 25 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AROUND MIDNIGHT. DISCUSSION... BAND OF THUNDERSTORMS MOVING EAST ACROSS NORTH CENTRAL OKLAHOMA WILL BE REACHING NORTHEAST OKLAHOMA AROUND MIDNIGHT. ALTHOUGH THESE STORMS WILL BE MOVING INTO AN SLIGHTLY LESS FAVORABLE ENVIRONMENT FOR SEVERE WEATHER BUT POTENTIAL FOR LARGE HAIL AND STRONG GUSTY WINDS REMAINS THROUGH THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL APPROACH FROM THE NORTH LATE MONDAY NIGHT AND WILL SAG SLOWLY SOUTH THROUGH THE AREA TUESDAY INTO WEDNESDAY. THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME MORE WIDESPREAD IN THE VICINITY OF THIS FRONT. OTHERWISE...TYPICAL LATE MAY WEATHER WILL PREVAIL WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 26, 1:50 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 26 2008
OKZ054>056-059-060-064-260730-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
150 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...WASHINGTON...OSAGE...NORTHWESTERN CREEK...
TULSA AND PAWNEE
AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF HULAH TO 20 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 32 MPH.
A LARGE PORTION OF NORTHWESTERN NOWATA...WASHINGTON...OSAGE...
NORTHWESTERN CREEK...TULSA AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 230 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3698 9555 3595 9635 3594 9663 3616 9663
3616 9681 3625 9683 3626 9688 3700 9612
TIME...MOT...LOC 0650Z 274DEG 28KT 3704 9608 3599 9694Special weather statement, May 26, 2:16 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT MON MAY 26 2008
OKZ054>057-059>061-064-260800-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WASHINGTON OK-
216 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...NOWATA...
WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE
AT 216 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF WANN TO 5 MILES NORTHEAST OF
HOMINY TO 25 MILES WEST OF SHAMROCK...MOVING EAST AT 32 MPH.
A LARGE PORTION OF NORTHWESTERN ROGERS...NORTHWESTERN CRAIG...
NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA AND PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 300 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
WITH BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.
LAT...LON 3699 9519 3617 9582 3586 9615 3586 9618
3583 9618 3566 9636 3566 9660 3616 9661
3619 9673 3700 9591
TIME...MOT...LOC 0716Z 274DEG 28KT 3699 9582 3644 9628
3588 9698Special weather statement, May 26, 2:59 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT MON MAY 26 2008
OKZ056>058-060>064-066>068-070-260900-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-NOWATA
OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
259 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...ROGERS...DELAWARE...CRAIG...
OTTAWA...SOUTHEASTERN NOWATA...CENTRAL CREEK...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHWESTERN CHEROKEE
AT 259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF HOLLOW TO 4 MILES SOUTHWEST OF
CLAREMORE TO 5 MILES NORTHWEST OF DEPEW...MOVING EAST AT 39 MPH.
A LARGE PORTION OF NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE...
WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...SOUTHEASTERN NOWATA...
CENTRAL CREEK...NORTHWESTERN CHEROKEE...TULSA AND MAYES COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 400 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9461 3654 9461 3626 9478 3577 9577
3580 9663 3586 9663 3629 9576 3700 9536
3700 9462
TIME...MOT...LOC 0759Z 272DEG 34KT 3695 9528 3629 9565
3584 9655Special weather statement, May 26, 4:45 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT MON MAY 26 2008
OKZ067-068-261045-
CHEROKEE OK-WAGONER OK-
445 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 445 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF COWETA TO REDBIRD...MOVING
EAST AT 24 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD
AND COWETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3608 9513 3582 9517 3581 9560 3583 9565
3587 9565 3586 9571 3587 9573 3607 9565
TIME...MOT...LOC 0945Z 263DEG 21KT 3601 9556 3587 9559Special weather statement, May 26, 4:51 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CDT MON MAY 26 2008
OKZ060-064-261045-
CREEK OK-TULSA OK-
451 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND TULSA
AT 451 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF KELLYVILLE...MOVING EAST AT 33 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3610 9576 3591 9579 3591 9582 3586 9583
3586 9607 3586 9618 3586 9619 3585 9626
3608 9631
TIME...MOT...LOC 0951Z 259DEG 29KT 3592 9619Special weather statement, May 26, 5:00 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT MON MAY 26 2008
OKZ054-059-261045-
OSAGE OK-PAWNEE OK-
500 AM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 500 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF PAWNEE...MOVING EAST AT 27 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWNEE...BLACKBURN AND SKEDEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3652 9647 3626 9647 3625 9692 3633 9692
3634 9695 3645 9696
TIME...MOT...LOC 1000Z 268DEG 23KT 3634 9683The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:47 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 73 min |
| May 26, 1:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 69 min |
| May 26, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 40 min |
| May 26, 2:16 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Tulsa, Washington | 44 min |
| May 26, 2:59 AM CDT | Special Weather Statement | TSA | Craig, Creek, Delaware, Mayes, Ottawa, Rogers and 2 more | 61 min |
| May 26, 4:45 AM CDT | Special Weather Statement | TSA | Wagoner | 60 min |
| May 26, 4:51 AM CDT | Special Weather Statement | TSA | Tulsa | 54 min |
| May 26, 5:00 AM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| May 26, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 26, 5:48 AM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| May 26, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 34 min |
| May 26, 6:24 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 49 min |
| May 26, 6:52 AM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| May 26, 8:40 AM CDT | Special Weather Statement | TSA | Nowata | 50 min |
| May 26, 9:26 AM CDT | Special Weather Statement | TSA | Nowata | 34 min |
| May 26, 10:12 AM CDT | Flash Flood Warning | TSA | Nowata | 5 hr |
| May 26, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 50 min |
| May 26, 12:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| May 26, 1:07 PM CDT | Special Weather Statement | TSA | Craig | 23 min |
| May 26, 2:08 PM CDT | River Flood Warning | TSA | Nowata | 3 days |
| May 26, 2:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more | 30 hr |
| May 26, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.